Doctor insights on:
Zinc Supplements For Hair
When i started taking zinc supplements my hair started to shed and thin in certain areas and it has not grown back what should I do ? It is zinc ?
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
After i stopped taking zinc supplements, my hair suddenly thinned, started falling out, and my mustache became patchy. Should i resume?
Of course: Zinc deficiency is relatively common. A common symptom of zinc deficiency is hair loss. The fact that you experienced this after stopping zinc is highly suggestive that you are now deficient. Taking zinc is perfectly safe and very likely to prevent further hair loss and may even help some to grow back! see http://calosol.Com/zinc.Php. ...Read moreSee 1 more doctor answer
Can taking too much zinc supplements cause anemia hair thinning ? and for how long ? please help !
Probably not: Stop taking the zinc supplements unless you were advised to do this by an evidence-based holist -- these can be bad for you and make you copper deficient -- and look for a diferent cause of your hair loss (telogen effluvium? hypothyroidism? fungus? alopecia areata? if you're very hairy-chested, early male pattern baldness?). Anemia at your age is VERY worrisome and requires a full workup. ...Read more
Is her zinc low?: Your are correct, zinc supplementation can be beneficial for hair or skin problems--however, that is only applicable when the zinc level in the body is inadequate. Giving more zinc than necessary to a child that is not deficient is not going to help however. Please have your child examined by a board-certified pediatrician or dermatologist. A blood test for zinc may prove useful, which she can do. ...Read more
Talk with your MD: I would discuss your plans with your doctor first to make sure you are not missing something although copper deficiency is sometimes seen with zinc supplementation. Make sure you review some of the normal dosage ranges and do not engage in megadose supplementation unless there is supporting blood work. You may benefit from having some laboratory studies ordered by your physician. Stay safe! ...Read more
See PCP first.: You may want to stop the zinc if you feel this was the culprit. It would also help if you get your thyroid functioning tested because hypothyroidism can make you lose your hair. Some medications like blood pressure drugs can also cause thinning of hair, as well as hair dyes, and stress. When these problems resolve, your hair can grow healthy again. Also rule out genetic causes. ...Read moreSee 1 more doctor answer
Hi i started taking zinc supplements 5months ago and when i cut my hair it grew back thin in certain areas, do I have zinc toxcity ? Please help !
Hi why did certain areas of my hair become see through after taking zinc supplements and colostrum powder ?
Hi i started taking zinc gluconate 50mg supplements for first time in my life about 5months ago & it has thinned my hair in certain areas please help?
Stop taking zinc: I'm not sure why you're taking a zinc supplement, maybe to prevent colds, and if so, it won't help until you get a cold. Regardless of why you are taking it, if it's causing your hair to become thin, then i suggest decreasing or better yet stopping the zinc supplement. In time (a few months probably), your hair should grow back. ...Read more
- Talk to a doctor live online for free
- Zinc supplement food
- Zinc supplements for men
- To take zinc supplement
- Ask a doctor a question free online
- Side effects of zinc supplements
- Zinc copper supplement
- Taking zinc supplements for acne
- Zinc gluconate supplements acne
- Talk to a pharmacologist online for free